# SDR P5CA9800432

- Difficulty date: February 12, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N3203Y
- Make and model: Boeing 747128
- Aircraft serial: 19751
- System (JASC): 5520 · Elevator Structure
- Part: Web
- Condition: Corrosion
- Location: Lt Elevator
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEVEL 1 CORROSION ON LEFT OUTBOARD ELEVATOR OUTBOARD WEB.  REMOVED CORROSION AND TREATED PER BAC SRM 51-10-01 AND 51-10-02.
